# SDR RAIA00604033

- Difficulty date: April 22, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 18,040 hours, 16,131 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Emgr Light Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5515 - STL - EMERGENCY LIGHTS OUT AT 1ST OVERHEAD AND BASE OF COCKPIT.  MAINTENANCE PERFORMED OPS AN OPS CHECK OF THE EMERGENCY LIGHTING SYSTEM WITH NO DEFECTS NOTED.
